Open Access
2015 Zero-divisor graphs of modules via module homomorphisms
M. Afkhami, E. Estaji, K. Khashyarmanesh, M.R. Khorsandi
Rocky Mountain J. Math. 45(1): 1-11 (2015). DOI: 10.1216/RMJ-2015-45-1-1


In this paper, using module endomorphisms, we extend the concept of the zero-divisor graph of a ring to a module over an arbitrary commutative ring. The main aim of this article is studying the interplay of module-theoretic properties of a module with graph properties of its zero-divisor graph.


Download Citation

M. Afkhami. E. Estaji. K. Khashyarmanesh. M.R. Khorsandi. "Zero-divisor graphs of modules via module homomorphisms." Rocky Mountain J. Math. 45 (1) 1 - 11, 2015.


Published: 2015
First available in Project Euclid: 7 April 2015

zbMATH: 1310.05114
MathSciNet: MR3334202
Digital Object Identifier: 10.1216/RMJ-2015-45-1-1

Primary: 05C25
Secondary: 05C10 , 13C05

Keywords: decomposable module , endomorphism of a module , Girth , planar graph , tensor product of graphs , zero-divisor graph

Rights: Copyright © 2015 Rocky Mountain Mathematics Consortium

Vol.45 • No. 1 • 2015
Back to Top